Red Spot On The Left Abdomen?
yesterday I left for Jakarta, when I was about to leave I sprayed perfume on my body, now when I was about to leave I took 2 antimo drugs, and on my return I drank 2 more seeds, when I was home I saw that there were red spots on the left side of my stomach but they didn’t itch, why is that? I’m worried, thank you
Thank you for asking HealthReplies.com.
Identifying the cause of a reddish spot on the body ideally needs to be done by considering various other aspects, such as:
The characteristics of the spots, namely how big is the size, raised or flat to the skin, how many there are, whether watery, pus
Other accompanying symptoms, for example fever, pain
History of allergies or other previous illnesses
Therefore, you should get it checked directly to a doctor. The doctor will carry out a thorough examination regarding the possible triggers of your complaint. Some of the possibilities that could cause your complaint are:
Contact dermatitis (skin inflammation due to an allergy to a certain substance in contact with the skin, or also from contact with an irritating substance)
Skin irritation, for example from wearing tight pants or clothing, scratching or excessive friction
Skin infections, for example due to prickly heat, folliculitis, fungi
Atopic dermatitis (chronic skin inflammation due to atopic tendencies)
Blood clotting disorders, for example due to dengue fever, ITP (idiopathic thrombocytopenic purpura), side effects of drugs (for example NSAIDs or aspirin), and so on
The complaints you experience at this time could have something to do with the perfume you use or the drugs you consume, but it may not. Doctor's examination can tell the difference. Therefore, before the complaints spread, you should check with your doctor right away ..
In the meantime, it is highly recommended not to scratch, pick, or give any therapy to the spots that appear unless on the direct advice of a doctor. Bathe more diligently, avoid wearing tight clothes, and also avoid contact with substances that are irritating or that could trigger your allergies.
Hope it helps ..
dr. Nadia Nurotul Fuadah